Reply To: IVIG/treatment and symptoms
THanks Lori!!! Good to know that other people have the same type of symptoms!! The paresthesias/sensations are just so strange!! I am feeling great since my last IVIG, with the exception of itching (I had a rash after the 2nd ivig that worked great, and nothing after that 3rd one, and this last one I broke out in a rash a bit later, but it’s working great- so I can deal with itching if it means I can walk)!!! I didn’t take my lyrica last night, I had just forgotten, and My paresthesias were sooo much more intense! It felt like my feet were on fire- I kept having to look down to make sure they weren’t!!! That and the water dripping sensation- I had to make sure I didn’t have water dripping on me, even though I knew better, the sensation was just so intense!!! So wierd!!! I am 15 days out from my last IVIG, and so far it doesn’t feel like it’s wearing off like the last several doses have around 14 days or so… keeping my fingers crossed!!!!! thanks so much for your help! hope your doing well!